# SDR AWXA200501480

- Difficulty date: December 3, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 60,978 hours, 37,273 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL - DURING INSPECTION DISCOVERED EMERGENCY LIGHT AT ROW 5, LT, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
